Abe, K., On estimates for the Stokes flow in a space of bounded functions, J. Differential Equations
261 (2016), 1756–1795.
Abe, K., Global well-posedness of the two-dimensional exterior Navier–Stokes equations for non-decaying data, Arch. Ration. Mech. Anal.
227 (2018), 69–104.
Abe, K. and Giga, Y., Analyticity of the Stokes semigroup in spaces of bounded functions, Acta Math.
211(1) (2013), 1–46.
Abe, K. and Giga, Y., The L
-Stokes semigroup in exterior domains, J. Evol. Equ.
14(1) (2014), 1–28.
Abe, K., Giga, Y. and Hieber, M., Stokes resolvent estimates in spaces of bounded functions, Ann. Sci. Éc. Norm. Supér. (4)
48(3) (2015), 537–559.
Babenko, K. I., On stationary solutions of the problem of flow past a body of a viscous incompressible fluid, Math. USSR Sb.
20 (1973), 1–25.
Borchers, W. and Miyakawa, T.,
2 decay for Navier–Stokes flows unbounded domains with application to exterior stationary flows, Arch. Ration. Mech. Anal.
118 (1992), 273–295.
Borchers, W. and Sohr, H., On the equations rot v = g and div u = f with zero boundary conditions, Hokkaido Math. J.
19 (1990), 67–87.
Borchers, W. and Varnhorn, W., On the boundedness of the Stokes semigroup in two-dimensional exterior domains, Math. Z.
213(2) (1993), 275–299.
Chang, I.-D. and Finn, R., On the solutions of a class of equations occurring in continuum mechanics, with application to the Stokes paradox, Arch. Ration. Mech. Anal.
7 (1961), 388–401.
Clark, D. C., The vorticity at infinity for solutions of the stationary Navier–Stokes equations in exterior domains, Indiana Univ. Math. J.
20(7) (1971), 633–654.
Dan, W. and Shibata, Y., On the L
estimates of the Stokes semigroup in a two-dimensional exterior domain, J. Math. Soc. Japan
51 (1999), 181–207.
Dan, W. and Shibata, Y., Remark on the L
estimate of the Stokes semigroup in a 2-dimensional exterior domain, Pacific J. Math.
189 (1999), 223–239.
Enomoto, Y. and Shibata, Y., Local energy decay of solutions to the Oseen equations in the exterior domains, Indiana Univ. Math. J.
53 (2004), 1291–1330.
Enomoto, Y. and Shibata, Y., On the rate of decay of the Oseen semigroup in exterior domains and its application to Navier–Stokes equation, J. Math. Fluid Mech.
7 (2005), 339–367.
Farwig, R., The stationary exterior 3D-problem of Oseen and Navier–Stokes equations in anisotropically weighted Sobolev spaces, Math. Z.
211 (1992), 409–447.
Finn, R., On steady-state solutions of the Navier–Stokes partial differential equations, Arch. Ration. Mech. Anal.
3 (1959), 139–151.
Finn, R., Estimates at Infinity for Steady State Solutions of the Navier–Stokes Equations, Proceedings of Symposia in Pure Mathematics, Volume IV, pp. 143–148 (American Mathematical Society, Providence, RI, 1961).
Finn, R., On the steady-state solutions of the Navier–Stokes equations. III, Acta Math.
105 (1961), 197–244.
Finn, R., On the exterior stationary problem for the Navier–Stokes equations, and associated perturbation problems, Arch. Ration. Mech. Anal.
19 (1965), 363–406.
Finn, R. and Smith, D. R., On the linearized hydrodynamical equations in two dimensions, Arch. Ration. Mech. Anal.
25 (1967), 1–25.
Finn, R. and Smith, D. R., On the stationary solution of the Navier–Stokes equations in two dimensions, Arch. Ration. Mech. Anal.
25 (1967), 26–39.
Fujita, H., On the existence and regularity of the steady-state solutions of the Navier–Stokes equations, J. Fac. Sci. Univ. Tokyo Sect. IA
9 (1961), 59–102.
Galdi, G. P., Existence and Uniqueness at Low Reynolds Number of Stationary Plane Flow of a Viscous Fluid in Exterior Domains. Recent Developments in Theoretical Fluid Mechanics (Paseky, 1992), Pitman Research Notes in Mathematics Series, Volume 291, pp. 1–33 (Longman Scientific and Technical, Harlow, 1993).
Galdi, G. P., Stationary Navier–Stokes Problem in a Two-dimensional Exterior Domain (ed. Chipot, M. and Quittner, P.), Handbook of Differential Equations, Stationary Partial Differential Equations, Volume I, pp. 71–155 (North-Holland, Amsterdam, 2004).
Galdi, G. P., An Introduction to the Mathematical Theory of the Navier–Stokes Equations, Steady-State Problems, 2nd edn (Springer, New York, 2011).
Galdi, G. P., Heywood, J. G. and Shibata, Y., On the global existence and convergence to steady state of Navier–Stokes flow past an obstacle that is started from rest, Arch. Ration. Mech. Anal.
138 (1997), 307–318.
Grafakos, L., Classical and Modern Fourier Analysis (Pearson Education, Inc., Upper Saddle River, NJ, 2004).
Guillod, J., On the asymptotic stability of steady flows with nonzero flux in two-dimensional exterior domains, Commun. Math. Phys.
352 (2017), 201–214.
Heywood, J. G., On stationary solutions of the Navier–Stokes equations as limits of non-stationary solutions, Arch. Ration. Mech. Anal.
37 (1970), 48–60.
Heywood, J. G., The exterior nonstationary problem for the Navier–Stokes equations, Acta Math.
129 (1972), 11–34.
Heywood, J. G., The Navier–Stokes equations: on the existence, regularity and decay of solutions, Indiana Univ. Math. J.
29 (1980), 639–681.
Higaki, M., Note on the stability of planar stationary flows in an exterior domain without symmetry, Preprint, 2018, arXiv:1805.09262.
Hillairet, M. and Wittwer, P., Asymptotic description of solutions of the planar exterior Navier–Stokes problem in a half space, Arch. Ration. Mech. Anal.
205 (2012), 553–584.
estimate of the Oseen flow in plane exterior domains, J. Math. Soc. Japan
68(1) (2016), 295–346.
estimates for solutions of the nonstationary Stokes equations in an exterior domain and the Navier–Stokes initial value problems in L
spaces, Math. Ann.
285(2) (1989), 265–288.
Kobayashi, T. and Shibata, Y., On the Oseen equation in the three dimensional exterior domains, Math. Ann.
310 (1998), 1–45.
Leray, J., Étude de diverses équations intégrales non linéaires et de quelques problémes que pose I’hydrodynamique, J. Math. Pures Appl. IX
12 (1933), 1–82.
Maekawa, Y., On stability of steady circular flows in a two-dimensional exterior disk, Arch. Ration. Mech. Anal.
225 (2017), 287–374.
Maekawa, Y., On local energy decay estimate of the Oseen semigroup in two dimensions and its application, Preprint.
Maremonti, P., Stabilità asintotica in media per moti fluidi viscosi in domini esterni, Ann. Mat. Pura Appl. (4)
97 (1985), 57–75.
Maremonti, P. and Shimizu, S., Global existence of solutions to 2-D Navier–Stokes flow with non-decaying initial data in exterior domains, J. Math. Fluid Mech.
20(3) (2018), 899–927.
Masuda, K., On the stability of incompressible viscous fluid motions past objects, J. Math. Soc. Japan
27 (1975), 294–327.
Miyakawa, T., On nonstationary solutions of the Navier–Stokes equations in an exterior domain, Hiroshima Math. J.
12 (1982), 115–140.
Miyakawa, T. and Sohr, H., On energy inequality, smoothness and large time behavior in L
2 for weak solutions of the Navier–Stokes equations in exterior domains, Math. Z.
199 (1988), 455–478.
O’Neil, R., Convolution operators and L (p, q) spaces, Duke Math. J.
30 (1963), 129–142.
Shibata, Y., On an exterior initial-boundary value problem for Navier–Stokes equations, Quart. Appl. Math.
57 (1999), 117–155.
Simader, C. G. and Sohr, H., A new approach to the Helmholtz decomposition and the Neumann problem in L
-spaces for bounded and exterior domains, in Mathematical Problems Relating to the Navier–Stokes Equations, Series on Advances in Mathematics for Applied Sciences, Volume 11, pp. 1–35 (World Scientific Publishing, River Edge, 1992).
Smith, D. R., Estimates at infinity for stationary solutions of the Navier–Stokes equations in two dimensions, Arch. Ration. Mech. Anal.
20 (1965), 341–372.